# SDR USAA2012080900007

- Difficulty date: August 9, 2012
- Submitted: August 9, 2012
- Operation: Air carrier
- Aircraft: N454UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- Aircraft time: 58,087 hours, 38,032 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 CHECK - RIGHT HORIZONTAL STABILIZER LOWER SKIN CRACKED AT STAB STATION 120.30, TRAILING EDGE.  REPAIRED SKIN IAW EA 104170.
